# SDR ASAA2015112713955

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,418 hours, 8,336 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER CABIN AIR TEMPERATURE INDICATOR INOPERATIVE.  IT READS 0 DEGREES C.  ALL OTHER TEMPERATURE INDICATORS NORMAL.  ACFT GROUNDED. ON DEFERRAL.
